# SDR 95FDEA01364

- Difficulty date: September 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46800
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: ANB7253501
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT I/B FLAP I/B ACTUATOR ATTACHMENT TO FUSELAGE BOLTS NOT SECURED.  CHECKED BARREL NUTS FOR WEAR, FOUND ACT LOWER ATTACH FITTING CRACKED AT LOWER BOLT HOLES.
